This article is cited in 2 papers
The topology of free topological groups
O. V. Sipacheva
M. V. Lomonosov Moscow State University
The known explicit descriptions of the topology of free and free Abelian topological groups are collected. Examples of the application of such descriptions by various authors to study the properties of topological groups and some related topological-algebraic objects are given. Various approaches to describing the topology of free topological groups are presented and a general method for topologizing free groups is suggested. The fundamental properties of free topological groups and their structure are considered. The most important results on free topological groups obtained by various authors through the years are mentioned.
O. V. Sipacheva, “The topology of free topological groups”, Fundam. Prikl. Mat., 9:2 (2003), 99–204
Citation in format AMSBIB
\paper The topology of free topological groups
\jour Fundam. Prikl. Mat.
\jour J. Math. Sci.
Full text (in Russian):
PDF file (906 kB)
References (in Russian):
Journal of Mathematical Sciences (New York), 2005, 131:4, 5765–5838
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Sipacheva Ol'ga V., “Nonequality of dimensions for metric groups”, Topology and Its Applications, 155:17–18 (2008), 2063–2083
Brazas J., “The topological fundamental group and free topological groups”, Topology Appl, 158:6 (2011), 779–802
|Number of views:|